MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI PATIENT SPECIFIC PLATE MANDIBLE/ANGLE/2.0MM THICK; PLATE, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI PATIENT SPECIFIC PLATE MANDIBLE/ANGLE/2.0MM THICK; PLATE, BONE
Model Number SD480.110
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Only event year is known.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the hub of the cerebase catheter broke where the orange and yellow piece meet.A ballast catheter was used to complete the procedure.It is unknown if there is surgical delay reported.There were no fragments generated.This report involves one (1) ti patient specific plate mandible/angle/2.0mm thick.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.B1, b5, h1: the initial complaint was reviewed and found not reportable.Complaint was incorrectly submitted (incorrect company division).

Brand Name
TI PATIENT SPECIFIC PLATE MANDIBLE/ANGLE/2.0MM THICK
Common Device Name
PLATE, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11554093
Report Number2939274-2021-01482
Device Sequence Number4203863
Product Code JEY
UDI-Device Identifier10887587005324
UDI-Public(01)10887587005324
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K122647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSD480.110
Device Catalogue NumberSD480.110
Device Lot NumberL104006
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/23/2021
Supplement Date Received by Manufacturer04/23/2021
Initial Report FDA Received Date03/23/2021
Supplement Report FDA Received Date04/23/2021
Patient Sequence Number1